# SDR CALA2013100191624

- Difficulty date: September 30, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 75,222 hours, 27,983 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING INOPERATIVE FROM SEAT 37 TO AFT OF LAVATORY STATION 1500 TO 1640.  TROUBLESHOT IAW WDM 33-51-22 FOUND LEAD ASSEMBLY PN 5879-1 & LIGHT GALLERY PN 6024-3 IAW IPC 33-52-00 ITEMS 113 & 115 DAMAGED.  REPLACED BOTH, OPERATIONS CHECKED GOOD IAW AMM 33-51-11.
